# SDR DALA2020030201537

- Difficulty date: February 27, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 63,820 hours, 23,476 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 6716 SEEING RED GLOW/ARCHING AT BASE OF F/O WINDOW (FORWARD). LOOKS DELAMINATED. C/W QRH PROCEDURES, ARCING STOPPED. CORRECTIVE ACTION: REMOVED AND INSTALLED WINDSHIELD PER B757 AMM 56-11. (7111206)
